# SDR WX0A071397

- Difficulty date: November 21, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5901413
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERNAL SKIN CHAFED OUT OF LIMITS AT FWD LOWER CORNER.  CUT OUT DAMAGED AREA, FABRICATED, DOUBLER, FILLER, LOCATED AND INSTALLED.
